Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX

October 2, 2014Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Oct 2, 2014, 9:34 PM CDT for Travis County, Williamson County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 9:34 PM CDT (02:34 UTC)
Expired
Oct 2, 2014, 9:57 PM CDT
In force
23 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 19 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 1:55 PM CDTSevere Thunderstorm WatchSPC9 hr
Oct 2, 8:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.6 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1836 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-171 m²/s²
0-3 km storm-relative helicity
-109 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS54 KEWX 030234
SVREWX
TXC453-491-030315-
/O.NEW.KEWX.SV.W.0135.141003T0234Z-141003T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
934 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST TRAVIS COUNTY...
  SOUTHEASTERN WILLIAMSON COUNTY...

* UNTIL 1015 PM CDT.

* AT 931 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GEORGETOWN TO ROUND ROCK...AND MOVING EAST AT 30 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE WINDEMERE...WEIR...
  PFLUGERVILLE...HUTTO...TAYLOR...COUPLAND AND THRALL.

BRIEF HEAVY RAINS UP TO ONE INCH CAN ALSO BE EXPECTED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3068 9724 3030 9744 3048 9776 3070 9770
TIME...MOT...LOC 0234Z 279DEG 27KT 3066 9763 3057 9765
          3048 9770

$$
1 follow-up statement
660 
WWUS54 KEWX 030257
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT THU OCT 2 2014

TXC453-491-030307-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-141003T0315Z/
TRAVIS TX-WILLIAMSON TX-
957 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILLIAMSON AND
EAST CENTRAL TRAVIS COUNTIES IS CANCELLED...

WINDS WITH THE LINE OF THUNDERSTORMS HAVE DROPPED BELOW SEVERE 
LEVELS. THE WARNING IS CANCELLED. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FRIDAY
MORNING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3068 9724 3030 9744 3048 9776 3070 9770
TIME...MOT...LOC 0257Z 279DEG 27KT 3063 9743 3054 9745
          3045 9750

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 8:25 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Oct 2, 8:25 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
825 PM CDT THU OCT 2 2014

.UPDATE...
JUST UPDATED THE GRID AND TEXT FORECASTS FOR SEVERE THUNDERSTORM
WATCH 520...VALID UNTIL 3 AM...PRIMARILY FOR AREAS EAST OF I-35
AND NORTH OF I-10...BUT NOT INCLUDING BEXAR COUNTY. WE STILL
EXPECT THE SOUTHWESTWARD EXTENT FOR THE LINE OF STORMS TO END IN
KENDALL AND COMAL COUNTIES...WITH THE MAIN SEVERE THREAT ALONG AND
NORTH OF U.S. 290.

&&

.PREV DISCUSSION... /ISSUED 627 PM CDT THU OCT 2 2014/

DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.

AVIATION...AT 23Z THE COLD FRONT WAS ENTERING THE HILL COUNTRY.
CONVECTION HAS BEEN LIMITED ON THE SW END OF THE FRONT WHERE CIN
IS HIGHER AND WINDS VEERED SW. STILL AN OPPORTUNITY TO SEE SCT-BKN
LINE OF SHRAS/TSTMS DEVELOP ALONG AND AHEAD OF THE FRONT AS IT
APPROACHES AND MOVES EAST OF THE I-35 CORRIDOR...WHERE NO CIN IS
CURRENTLY PRESENT...AND BETTER MOISTURE...SLIGHTLY BETTER INFLOW
DIRECTION PRESENT. FOR THE TIME BEING HAVE LEFT TEMPO TSRA AT AUS
01Z-03Z AND SAT 03Z-05Z. DRIER CONDITIONS WITH N WIND AND CLEARING
SKIES/VFR CONDITIONS SHOULD DEVELOP BEHIND THE FRONT OVERNIGHT.

PREV DISCUSSION... /ISSUED 316 PM CDT THU OCT 2 2014/

.SEVERE WEATHER THREAT FOR HILL COUNTRY THIS EVENING...

SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
A COLD FRONT PUSHING ACROSS CENTRAL TEXAS TO BRING STRONG TO
SEVERE THUNDERSTORMS ACROSS THE HILL COUNTRY LATE THIS AFTERNOON
INTO THE EVENING HOURS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR BURNET...LLANO AND WILLIAMSON COUNTIES THROUGH 9 PM THIS EVENING.
AS THE FRONT APPROACHES THE NORTHERN HILL COUNTRY LATE THIS
AFTERNOON...A LINE OF STORMS WILL FILL IN AHEAD AND ALONG THE
FRONTAL BOUNDARY. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL. THE LINE OF STORMS WILL CONTINUE TO PUSH
SOUTHEASTWARD WHILE MEETING WITH DEEPER LOW LEVEL MOISTURE
ADVECTING FROM THE SOUTH. THEREFORE...LOCALIZED HEAVY DOWNPOURS ARE
POSSIBLE AS WELL. HIRES MODELS ARE IN GOOD AGREEMENT WITH THE
PASSAGE OF THE FRONT ACROSS OUR AREA WITH A TIMING FRAME ACROSS
THE HILL COUNTRY AROUND 6 PM...AND AROUND 9/10 PM FOR INTERSTATE
35. THE SEVERE WEATHER THREAT DIMINISHES AFTER 9 PM...BUT
TRANSITIONING TO HEAVY RAIN WITH SOME STRONG STORMS POSSIBLE ALONG
AND SOUTH OF HIGHWAY 90. STORM RAINFALL AMOUNTS WILL GENERALLY BE
AROUND ONE QUARTER INCH OR LESS ALONG AND WEST OF HIGHWAY 281 WITH
ONE QUARTER TO ONE HALF INCH TO THE EAST. ISOLATED SPOTS MAINLY
EAST OF INTERSTATE 35 COULD GET UP TO 2 INCHES. THE FRONT WILL
SWEEP ACROSS THE AREA OVERNIGHT AND EXIT THE FAR SOUTHERN COUNTIES
BY 6 OR 7 AM FRIDAY MORNING. IN THE WAKE OF THE COLD
FRONT...BREEZY NORTHERLY WINDS WILL PREVAILING FOR MUCH OF THE DAY
WHILE CLEARING SKIES DOMINATE BY NOON.

A DRIER AND COOLER AIRMASS WILL SPILL OVER SOUTH CENTRAL TEXAS
THROUGH THE WEEKEND WITH SLIGHTLY BELOW NORMAL TEMPERATURES.
HOWEVER...OVERNIGHT LOWS ON SATURDAY WILL BE IN THE UPPER 40S
ACROSS THE HILL COUNTRY WITH MID 50S ALONG THE I-35 CORRIDOR AND
NEAR 60 IN THE SOUTHERN PART OF THE RIO GRANDE PLAINS.

LONG TERM (SATURDAY THROUGH THURSDAY)...
PLENTY SUNSHINE IS EXPECTED FOR SATURDAY WITH HIGHS IN THE LOWER
80S MOST AREAS. A WARMING TREND BEGINS ON SUNDAY AS SOUTHERLY
WINDS RETURN AND REMAIN INTACT THROUGH THE REMAINDER OF THE
FORECAST. NORTHWEST FLOW ALOFT ALSO CONTINUES INTO EARLY NEXT WEEK
BEFORE MID-LEVEL RIDGING BUILDS INTO THE REGION DURING THE MIDDLE
OF THE UPCOMING WORK WEEK. NORTHWEST FLOW ALOFT CAN BE CONDUCIVE
FOR ADDITIONAL RAINFALL...BUT TIMING OF THE STRONGER MID-LEVEL
SHORTWAVES IS DIFFICULT FOR THE MODELS TO RESOLVE. FOR NOW...WE
WILL LIMIT THE MENTION OF PRECIPITATION TO THE COASTAL PLAINS ON
TUESDAY AND WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              64  85  55  79  58 /  90  -    0   0   0
AUSTIN BERGSTROM INTL AIRPORT  61  84  51  80  54 /  90  -    0   0   0
NEW BRAUNFELS MUNI AIRPORT     65  86  53  83  57 /  50  -   -    0   0
BURNET MUNI AIRPORT            59  83  51  80  56 /  90   0   0   0   0
DEL RIO INTL AIRPORT           65  87  60  84  61 /  10  -    0   0   0
GEORGETOWN MUNI AIRPORT        62  84  52  80  56 /  90   0   0   0   0
HONDO MUNI AIRPORT             63  89  53  84  59 /  20  -   -    0   0
SAN MARCOS MUNI AIRPORT        62  85  53  81  56 /  70  -   -    0   0
LA GRANGE - FAYETTE REGIONAL   66  83  54  80  56 /  90  -   -    0   0
SAN ANTONIO INTL AIRPORT       64  86  56  83  60 /  40  -   -    0   0
STINSON MUNI AIRPORT           66  88  57  84  60 /  40  -   -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...26
PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Oct 2, 2:16 PM CDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
216 PM CDT THU OCT 2 2014

TXZ171>173-183>194-202>209-217>225-228-031930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
216 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR
PORTIONS OF CENTRAL TEXAS. THERE IS A SLIGHT RISK STORMS COULD
BECOME SEVERE LATE THIS AFTERNOON AND EVENING. THE POTENTIAL FOR
SEVERE WEATHER IS FOCUSED MAINLY ON DAMAGING WINDS AND HAIL...AND
MAINLY FOR AREAS NORTH OF A LINE FROM KERRVILLE TO WIMBERLEY TO
GIDDINGS.

THE STORMS MOVING ALONG A COLD FRONT WILL ALSO BE CAPABLE OF
PRODUCING LOCALLY HEAVY DOWNPOURS UP TO 2 INCHES AND MINOR RUN-OFF
PROBLEMS. THE POTENTIAL FOR HEAVY RAINFALL IS EXPECTED MAINLY EAST
OF A LINE FROM KERRVILLE TO PEARSALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

In the hours before

Special weather statement, Oct 2, 7:31 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT THU OCT 2 2014

TXZ172-030100-
BURNET-
731 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 800
PM CDT...

AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF TOW...OR 11 MILES NORTH OF
BUCHANAN DAM...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE VICTOR...
  SUNNYLANE...
  WATSON...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3095 9784 3092 9783 3088 9842 3093 9844
      3094 9842 3094 9845 3102 9846 3103 9844
      3104 9835 3105 9792
TIME...MOT...LOC 0031Z 257DEG 34KT 3097 9840
Special weather statement, Oct 2, 7:43 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
743 PM CDT THU OCT 2 2014

TXZ171-172-030115-
BURNET-LLANO-
743 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BURNET AND LLANO COUNTIES
UNTIL 815 PM CDT...

AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOW TO PRAIRIE
MOUNTAIN...AND MOVING EAST AT 50 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BUCHANAN DAM...
  KINGSLAND...
  BURNET...
  BERTRAM...
  MARBLE FALLS...
  STOLZ...
  OXFORD...
  GAINESVILLE...
  INKS LAKE STATE PARK...
  SHADY GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3092 9783 3052 9823 3057 9896 3090 9846
TIME...MOT...LOC 0043Z 264DEG 44KT 3089 9839 3060 9884
Special weather statement, Oct 2, 8:13 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT THU OCT 2 2014

TXZ171-188-190-030145-
BLANCO-GILLESPIE-LLANO-
813 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLANCO...
SOUTHEASTERN LLANO AND NORTHEASTERN GILLESPIE COUNTIES UNTIL 845 PM
CDT...

AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR OXFORD...OR 13 MILES SOUTH OF LLANO...MOVING
EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BLOWOUT...
  SUNRISE BEACH VILLAGE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3061 9841 3041 9843 3051 9882 3064 9871
TIME...MOT...LOC 0112Z 277DEG 11KT 3056 9866
Special weather statement, Oct 2, 8:38 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
838 PM CDT THU OCT 2 2014

TXZ188-190-030215-
BLANCO-GILLESPIE-
838 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLANCO AND EASTERN
GILLESPIE COUNTIES UNTIL 915 PM CDT...

AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHWEST
OF JOHNSON CITY TO FREDERICKSBURG...AND MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FREDERICKSBURG...
  ROUND MOUNTAIN...
  CAIN CITY...
  ROCKY HILL...
  SANDY...
  GRAPETOWN...
  BLUMENTHAL...
  LUCKENBACH...
  STONEWALL...
  CYPRESS MILL...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3050 9845 3041 9815 3014 9837 3015 9896
      3049 9891
TIME...MOT...LOC 0138Z 298DEG 25KT 3045 9849 3033 9888
Special weather statement, Oct 2, 8:47 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
847 PM CDT THU OCT 2 2014

TXZ172-173-192-030215-
BURNET-TRAVIS-WILLIAMSON-
847 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BURNET...WESTERN
WILLIAMSON AND EXTREME NORTHWESTERN TRAVIS COUNTIES UNTIL 915 PM
CDT...

AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
FLORENCE TO 10 MILES SOUTHEAST OF BURNET...AND MOVING EAST AT
40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SERENADA...
  GEORGETOWN...
  ROUND ROCK...
  ANDICE...
  FLORENCE...
  LIBERTY HILL...
  LEANDER...
  JARRELL...
  SUN CITY...
  GEORGETOWN DAM...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3095 9784 3091 9782 3088 9762 3080 9743
      3048 9769 3061 9811 3096 9787
TIME...MOT...LOC 0147Z 272DEG 33KT 3092 9780 3078 9790
          3065 9802
Special weather statement, Oct 2, 9:11 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 PM CDT THU OCT 2 2014

TXZ173-192-030300-
TRAVIS-WILLIAMSON-
911 PM CDT THU OCT 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON AND NORTHEASTERN
TRAVIS COUNTIES UNTIL 1000 PM CDT...

AT 908 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
JARRELL TO GEORGETOWN DAM TO LEANDER...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GEORGETOWN...
  CEDAR PARK...
  ROUND ROCK...
  GRANGER...
  WINDEMERE...
  PFLUGERVILLE...
  TAYLOR...
  JARRELL...
  WEIR...
  BARTLETT...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3077 9735 3078 9734 3075 9728 3073 9726
      3063 9721 3032 9744 3058 9798 3090 9776
TIME...MOT...LOC 0211Z 271DEG 30KT 3081 9766 3065 9770
          3052 9788

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 7:31 PM CDTSpecial Weather StatementEWXBurnet29 min
Oct 2, 7:43 PM CDTSpecial Weather StatementEWXBurnet, Llano32 min
Oct 2, 7:51 PM CDTSevere Thunderstorm WarningEWXBurnet24 min
Oct 2, 8:13 PM CDTSpecial Weather StatementEWXLlano32 min
Oct 2, 8:38 PM CDTSpecial Weather StatementEWXBlanco37 min
Oct 2, 8:47 PM CDTSpecial Weather StatementEWXWilliamson28 min
Oct 2, 9:11 PM CDTSpecial Weather StatementEWXWilliamson49 min
Oct 2, 9:56 PM CDTSpecial Weather StatementEWXBastrop, Lee, Travis49 min
Oct 2, 10:38 PM CDTSpecial Weather StatementEWXBastrop, Lee67 min
Oct 2, 11:12 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Fayette, Gonzales, Lee63 min
Oct 3, 12:36 AM CDTSpecial Weather StatementEWXWilson24 min
Oct 3, 1:10 AM CDTSpecial Weather StatementEWXAtascosa50 min
Oct 3, 1:39 AM CDTSpecial Weather StatementEWXAtascosa51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.